Show simple item record

dc.contributor.authorDemiray, Hilmien_US
dc.date.accessioned2015-01-15T23:00:49Z
dc.date.available2015-01-15T23:00:49Z
dc.date.issued2007-05-15
dc.identifier.citationDemiray, H. (2007). Waves in fluid-filled elastic tubes with a stenosis: Variable coefficients KdV equations. Journal of Computational and Applied Mathematics, 202(2), 328-338. doi:10.1016/j.cam.2005.10.043en_US
dc.identifier.issn0377-0427
dc.identifier.issn0377-0427
dc.identifier.urihttps://hdl.handle.net/11729/255
dc.identifier.urihttp://dx.doi.org/10.1016/j.cam.2005.10.043
dc.descriptionThis work was supported by the Turkish Academy of Sciences.en_US
dc.description.abstractIn the present work, by treating the arteries as thin-walled prestressed elastic tubes with a stenosis and the blood as an inviscid fluid we have studied the propagation of weakly nonlinear waves in such a medium, in the longwave approximation, by employing the reductive perturbation method. The variable coefficients KdV and modified KdV equations are obtained depending on the balance between the nonlinearity and the dispersion. By seeking a localized progressive wave type of solution to these evolution equations, we observed that the wave speeds takes their maximum values at the center of stenosis and gets smaller and smaller as one goes away from the stenosis. Such a result seems to reasonable from the physical point of view.en_US
dc.description.sponsorshipTürkiye Bilimler Akademisien_US
dc.language.isoengen_US
dc.publisherElsevier B.V.en_US
dc.relation.isversionof10.1016/j.cam.2005.10.043
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.subjectSolitary wavesen_US
dc.subjectTubes with stenosisen_US
dc.subjectVariable coefficient KdV equationsen_US
dc.subjectInviscid fluiden_US
dc.subjectShock wavesen_US
dc.subjectPropagationen_US
dc.subjectPressureen_US
dc.subjectArteriesen_US
dc.subjectApproximation theoryen_US
dc.subjectBlooden_US
dc.subjectComputational methodsen_US
dc.subjectDispersionsen_US
dc.subjectPerturbation techniquesen_US
dc.subjectNonlinear wavesen_US
dc.subjectPrestressed materialsen_US
dc.subjectKorteweg-de Vries equationen_US
dc.subjectSolitonsen_US
dc.subjectWater wavesen_US
dc.titleWaves in fluid-filled elastic tubes with a stenosis: Variable coefficients KdV equationsen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalJournal of Computational and Applied Mathematicsen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.contributor.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.contributor.authorID0000-0001-8590-3396
dc.identifier.volume202
dc.identifier.issue2
dc.identifier.startpage328
dc.identifier.endpage338
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.contributor.institutionauthorDemiray, Hilmien_US
dc.relation.indexWOSen_US
dc.relation.indexScopusen_US
dc.relation.indexScience Citation Index Expanded (SCI-EXPANDED)en_US
dc.description.qualityQ1
dc.description.wosidWOS:000245147400015


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record